Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Will_L

Not sure if I should start the regimen (just finished Accutane...)

Recommended Posts

I need a little help with my acne treatment. I suffered from severe cystic acne all through high school, and towards the end of my senior year I started acutane. And a tumultuous five months later, I'm down. My dermatologist told me I didn't need another treatment, lanced a couple of cysts, and as of this moment my biggest concern are small bumps where the cysts were and red marks/scarring on my cheeks.

I was prescribed Retin-A to deal with scarring and redmarks, and so far it has been working quite well. However, over the past few days I've started having minor breakouts. First, some small whiteheads in the creases of my nose (a problem that was eliminated almost immediately on the Accutane), and now a small pimple right at the corner of my mouth. I hate to come across as paranoid, but I am concerned that my acne will get bad again, and therefore I am considering Dan's regimen. I would like to get some advice from you guys first.

Share this post


Link to post
Share on other sites

I hear you, man. I've been on quite a few rounds of Accutane for severe cystic acne, and I know the feeling of seeing stuff pop up after having been clear. I'd suggest talking to your derm about what you're noticing. I'm sure that they'll be able to recommend a good treatment. For me, the Regimen is a godsend, but it's been a long time since I've been on Accutane or been to a dermatologist. I'd enlist professional help on this one because you have a history of severe acne.

Cam >B)

I need a little help with my acne treatment. I suffered from severe cystic acne all through high school, and towards the end of my senior year I started acutane. And a tumultuous five months later, I'm down. My dermatologist told me I didn't need another treatment, lanced a couple of cysts, and as of this moment my biggest concern are small bumps where the cysts were and red marks/scarring on my cheeks.

I was prescribed Retin-A to deal with scarring and redmarks, and so far it has been working quite well. However, over the past few days I've started having minor breakouts. First, some small whiteheads in the creases of my nose (a problem that was eliminated almost immediately on the Accutane), and now a small pimple right at the corner of my mouth. I hate to come across as paranoid, but I am concerned that my acne will get bad again, and therefore I am considering Dan's regimen. I would like to get some advice from you guys first.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×